# SDR GTIA2024030537963

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 12,933 hours, 5,352 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"FUME EVENT DURING DESCENT IDLE POWER 10K - 7K' ISOLATED PACK 1 SCENT DISSIPATED. MOSTLY FOLLOWED BY CLEANING PRODUCT SCENT. -REF TSM 05-50-00-810-831-A FOUND PACK 1 TO BE SOUCE OF ODOR. 
REF LP 3486433-1 FOR PACK 1 DEFERRAL "
